# SDR UIEA2020120102500

- Difficulty date: November 30, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,578 hours, 18,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 1942765
- Part serial: 153243
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK INOPERABLE (AIR CONDITIONING PACKS - 200/300 (NOTIFY DISPATCH).  ER RESTRICTED R-60.  TRANSFERRED TO MDDR 138732, IAW MEL 21-51-01-01, CAT C.  REMOVED AND REPLACED RT PACK CONDENSER, IAW AMM 21-51-10.  OPERATIONS AND LEAK CHECK GOOD.  NO FAULTS AT THIS TIME.
